MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'; UNIT, X-RAY, INTRAORAL
Catalog Number 100008634
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Customer reported previous patient images coming up when taking new images.Capa was corrected and investigated - action plan - usb interface firmware update to erase the fpga ram image prior to image capture.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick33 s2 starter kit/3.0 interface 9', they allege a previous patient¿s x-ray image was transferred instead of the current patient.No injury was reported from the alleged event.

Brand Name
SCHICK33 S2 STARTER KIT/3.0 INTERFACE 9'
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24337332
Report Number2424472-2026-00537
Device Sequence Number9754452
Product Code EAP
UDI-Device IdentifierD0031000086340
UDI-PublicD0031000086340
Combination Product (Y/N)N
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008634
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown